×

zbMATH — the first resource for mathematics

Automorphism groups of graphs as topological groups. (English. Russian original) Zbl 0596.05033
Math. Notes 38, 717-720 (1985); translation from Mat. Zametki 38, No. 3, 378-385 (1985).
A criterium of the equality of the lengths of paired suborbits of the transitive automorphism group of a locally finite graph is obtained.
Reviewer: R.I.Tyshkevich

MSC:
05C25 Graphs and abstract algebra (groups, rings, fields, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. I. Trofimov, ?Graphs with polynomial growth,? Mat. Sb.,123, No. 3, 407-421 (1984). · Zbl 0548.05033
[2] J.-P. Serre, Galois Cohomology [Russian translation], Mir, Moscow (1968).
[3] H. Busemann, Geometry of Geodesics [Russian translation], Fizmatgiz, Moscow (1962). · Zbl 0112.37202
[4] V. I. Trofimov, ?Growth functions of Permutation groups,? Tr. Inst. Mat. Sib. Otd. Akad. Nauk SSSR,4, 118-138 (1984).
[5] G. Schlichting, ?Operationen mit periodischen Stabilisatoren,? Arch. Math.,34, 97-99 (1980). · Zbl 0449.20004 · doi:10.1007/BF01224936
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.